# SDR UALA2013022001013

- Difficulty date: February 19, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 61,198 hours, 23,136 cycles
- Engine: Iae V2527A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Interface Unit
- Part number: 664700500A4D
- Part serial: 42
- Condition: Faulty
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO CHRONIC CH5098, PER TOMC REQUEST REMOVE AND REPLACE LGCIU1.  REMOVED AND REPLACED LGCIU 1 PER TOMC REQUEST FOR CH5098 CALLOUT.  DONE IAW AMM TASK 32-3 1-71-000&400-001-A AND 32-69-00-740-001-A LGCIU 1 BITE CHECK.
